MathSciNet Relay Station
MathSciNet bibliographic data
MR1778658 (2001d:34024) 34A45
He, Ji-Huan Variational iteration method for autonomous ordinary differential systems. Appl. Math. Comput. 114 (2000), no. 2-3, 115–123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement